# SDR HEEA095228

- Difficulty date: May 26, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N776P
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 11,930 hours
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: 7630103901102
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT NR 2 ENGINE BEEPED TO MINIMUM BY ITSELF.  BEEPED ENGINE BACK UP BUT ENGINE AUTO BEEPED TO MINIMUM.  COMPLIED WITH EMERGENCY CHECK LIST AND LANDED AT NEW ORLEANS.
